MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. OUTLOOK®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. OUTLOOK®; SET, ADMINISTRATION, INTRA
Catalog Number US3120
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).One used set was received for evaluation.The set was visually inspected and tested for leakage per the specification.Leakage was observed from the sonic weld area of the non-magnetic pillow of the pump cassette.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.If additional pertinent information becomes available a follow-up report will be filed.Note: this case is being filed retrospectively as a result of a review of recent customer complaint information.Based on additional information and details provided in another complaint case, it was determined that this case is reportable in accordance with the requirements of 21 cfr 803.B.Braun has conducted a retrospective review for all complaints of a similar nature in accordance with internal procedure (b)(4).
 
Event or Problem Description
As reported by user facility: leaking during blood administration.

Brand Name
OUTLOOK®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo, dominican republic
DR 
MDR Report Key6134501
Report Number9614279-2016-00130
Device Sequence Number18872402
Product Code FPA
UDI-Device Identifier04046964187995
UDI-Public(01)04046964187995(17)180430(10)0061433792
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K922637
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/23/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Catalogue NumberUS3120
Device Lot Number0061433792
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2015
Initial Report FDA Received Date11/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1